# SDR USAAD01164

- Difficulty date: September 26, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39271011
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MSY-CLT - FLT 1278 - DURING CRUISE, AT THE TOP OF THE DESCENT, THE CABIN FLOW LIGHT ILLUMINATED WITH NO INDICATION OF A FAULT IN THE CABIN PRESSURE CONTROL.  THE CREW INITIATED AN EMERGENCY DESCENT FROM 33,000 FEET TO 19,000 FEET.  THE AIRCRAFT CONTINUED TO ITS DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT PNEUMATIC AUGMENTATION VALVE.  (M)
